... over 5 years. I forgot to put on the patch on Friday and Monday morning I had some spotting when I went to the bathroom in the morning. I only had it that morning.
Hello tonyae, & welcome to the site. Unusual vaginal bleeding is a sign to see your doctor whie on the Clinmara patch. If youo haven't I suggest you talk to your doctor about this. It could be nothing depending on how far post-menapausal you are, or it could be serious. I am giving you a link about this medication to read below. Best wishes to you...
- Climara Information for Consumers
- Climara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Climara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2010 • 1 answer
Posted 16 Feb 2012 • 1 answer
Climara - Can you wear the patch on your legs or arms? Ive tried the bikini area and the buttock and
Posted 4 Sep 2013 • 1 answer
Posted 4 Dec 2013 • 1 answer
Posted 3 Jun 2014 • 1 answer